# SDR HNAA2014120500346

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,842 hours, 63,448 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826892
- Part serial: 900131
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS TURN ON AND OFF WITH PROP HEAT ON.  R & R NR 1 BRUSH BLOCK IAW MM 61-10-11.  OPS CHECKED GOOD, OK FOR SERVICE.
